I am taking quetiapine (as you know Seroquel in US) 100/100 mg twice a day from 15 days. I can't stand up after taking medicine. Night dose is ok I go to bed and sleep but morning dose made me so drowgy. I have not gone anywhere due to drowgyness. Please share your experience how long the side effect will stay.
Posts You May Be Interested In
I have been diagnosed with depression, generalized anxiety disorder and social anxiety disorder, but my doctor said that there is a possibility that I could have bipolar, but I have never been tested/diagnosed. The reason I decided to join this group is because I think I do have bipolar. I could be great one minute and the next minute I feel like crying. Otherwise I feel like crying hysterically...
Hmm...so since I was hosptialized my dad says I can't have anymore beer. Oh well. It's Sunday. I finished the 4th website mockup for my boss. He returns the 10th. I guess then I start working again. I can't wait. I get my first check on the 15th. I think I will go ahead with the new car purchase. My new Tiguan should be at the dealers on the 6th. ;-)I am just relaxing and trying to not get...